# SDR UPS97823193

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 47533601N
- Condition: Cracked
- Location: Bs  820
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, F/S 820 LBL 69 BELOW FLOOR ABOVE TANK INTERCOSTAL CLIP IS CRACKED.  REMOVED AND REPLACED FITTING IAW SRM 51-01-20D AND 53-1-0.
